# SDR V0XD201406140141

- Difficulty date: June 14, 2014
- Submitted: June 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3167013
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM MOVEABLE STEP DISBONDED & CRACKED.  R & R BOTTOM STEP & TREAD IAW AMM 52-11-04.  PANEL INSTALLED PN 601R31670-13, SN 72521.  TREAD INSTALLED PN 601R40508-35.
